Due to muscle spasm, I was given Orphenadrine and Magnesium. Is it safe to use these medications for patients with controlled epilepsy on Valproate?
Welcome to icliniq.com.
Regarding your concern, I would explain that there are no interactions between Valproate and Orphenadrine or Magnesium. So, it is safe to take all these drugs concomitantly, as they do not interact with each other.
Besides, both these drugs (Orphenadrine and Magnesium) do not exacerbate or interfere with seizures. So, there is nothing to worry about.
For more information consult a neurologist online -->https://www.icliniq.com/ask-a-doctor-online/neurologist
Was this answer helpful?|
Query: Hi doctor, My query is regarding the incompatibility of Quetiapine and Lamotrigine with other groups of drugs. Now I have to get treatment for an anaerobic infection. I was prescribed Azithromycin, Clindamycin, Metronidazole and Mycomax. However, I will be extremely grateful if you list me all grou... Read Full »
Query: Hello doctor, I had indigestion, so I took some Mylanta. I did not check the expiration date and had a teaspoon of it. Then I noticed that it got expired some years ago. Will I be fine? Or what should I do? Read Full »
Query: Hello doctor, Are there any liver supplements that I can take while on Risperdal and Depakote? Read Full »
Ask your health query to a doctor online?Ask a Neurologist Now